# SDR TSAA20230606107

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 1430 · Fasteners
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/361 WHILE PERFORM CUSTOMER PROVIDE TASK CARD ECO 3531-R10 WHICH INDICATED IN SB 737-53A1240, FOUND FASTENER HAD BEEN UPSIDE.  PERFORM TASK CARD ECO 3531-R10 INSP FOUND FASTENER WRONG.  PERFORM PER AIRASIA EL-737-230508.
